Volume 13, Number 4, Winter 2005
PERIODIC SOLUTIONS IN A DELAYED SIMPLE
FOOD-CHAIN MODEL WITH HOLLING TYPE-II
QIMING LIU AND RUI XU
Abstract. A delayed periodic three-species food-chain
model with Holling type-II functional response is investigated.
By using Gaines and Mawhin's continuation theorem of coincidence
degree theory and by constructing suitable Lyapunov
functionals, a set of easily verifiable sufficient conditions are
obtained for the existence and global attractivity of periodic
solutions of the model.